Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have yellow penile discharge, burns the flesh and leaves a fungus around penis head. On doxycyclin and metroniadozole

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
I have had a penile discharge ongoing that started Back in febuary. I was tested for all The STD's That are common with This type of infection, All Have come back Negatve, Including Herpes and Gonareah trichamonis,

The discharge is yellow in color and bascially burns the Flesh to the point of bleeding around the scrotum as the discharge Does Burn The skin and leaves a white type fungus around the penis head and around the sides of the penis head. I have been treated with a several antibiotics, Including Doxycyclin, Metroniadazole, Azrtithromycin, Rochepin shot, and sulfa drugs. The Only one that Helped was cipro, Which I was taking 500 a day for 2 months, the Moment I stopped the cipro, the discharge has returned. I have been to the ER dermotoligist and infectious disease specialist and have yet to find out the organism that is making this dischage continue. any ideas on what this could be
Posted Fri, 12 Jul 2013 in General Health
Answered by Dr. Basheer Ahamed 1 hour later

Welcome to XXXXXXX Thanks for your query.

The discharge which is yellowish in colour should contain pus. This indicates some form of infection.

As you have ruled out the Sexual transitted diseases than it should be some form of urogenital infection(Cystitis infection to the urinary bladder or Pyelonephritis Infection and pus collection in the kidneys).

You need to get get an Ultrasound of the KUB(Kidneys, ureter and bladder) to rule out the above conditions.

Culture and sensitivity test of the discharge to be done to find out the organism and to which antibiotic the organism is sensitive.

The suitable antibiotic should be chosen based on the report for effective control of the infection.

You need to consult a Nephrologist.

Hope the answer helps you.
Pleased to answer other queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor